# SDR A6WA200440228

- Difficulty date: December 20, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 7075T6
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCREW HOLE NEAR NACA SCOOP AT LT WS 148 ELONGATED TO .300 INCH.  REPAIRED BY INSTALLING COUNTERSUNK FREEZE PLUG IN SKIN PANEL AND INNER STRINGER EO NR 601R-57-5753 REV A.  (M)
